Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Having itchy red spots on penis head and frequent urination. What treatment is required?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1357 Questions
pee a lot and and the beginning burning and itching red spots on the helmet of the penis and white stringy things like sperm in urine3 months ago I had a pee and it was like I pee nails or sandpaper. pharmacy gave aflox or something and it improved. last month they checked my urine twice and there was nothing abnormal to find. they did grams and nothing everything normal. 2 days ago I sent to a urologist and he injected me with medicine? and gave me medicine for a week. I cannot read what kind it is in Thai language and told me it would improve after two days. so far not improved yet. he said prostitis or something like that. I have sometime when I drink a lot water a lot pee s like every 5 minutes sometime when I don't drink for a while have white stringy things in it look like sperm. he didn't checked the rectum with the finger. before I had sometimes itching rectum inside the helmet of the penis and also sometimes a stitch in the rectum. it veel like a force to pee all the time. sorry for my English I am a Dutchman. should I worry a lot because I do. the urologist said nothing serious but didn't checked only saw the red spots on the helmet of the pen us and told the injection would cure that also. I have to see him next week.
I take medicine for hypertension diazepam and before for diabetic but after I bought a accu ckek it seems I don't have diabetic sines any more all the time below 126 this morning after 6 hour no food 98. so I stopped that medicine Utmoz more than a month ago.
should I worry I have also severe LCD. I don't drink but smoke but my liver is more or less not good from the medicine.
I lost weight and quit all the anti depressants except diazepam's 20 mg a day. further concor losartan potassium and madiplot. I take also herbal like garlic Peking grass moringa vitamins c cent rum silver saw palmetto fish oil
please help me I am desperate.
I mean severe ocd, and the urine problem now 3 months I told when they checked the urine I had white things in it. they found no red white or whatever everything normal also grams but when I drink a lot I pee every 2 minutes sometimes and pee a lot. nighttime I pee sometimes I not wake up a lot. last night wine up for a pee but stayed in bed and could do that now also red spots on the helmet I drink coffee quit a lot. if I drink a lot like 2 liter in 10 minutes have to pee every 5 minutes. sometimes but not often I have blurry very yellow pee were you cannot look through. like vanilla. I had some XXXXXXX like glue sticky in my sperm this week. 3 times I had burning sensation with ejaculation in 3 months about the XXXXXXX that urologist spoke prostatitis he didn't went with the finger in the rectum to feel but no improvement after 2 days. but not burn a lot. when I drink little more white in urine and more blurry I am scared. I hope it is not the big C today I drank 5 coffee and about 5 liter water. more like neurosis to make the urine thinner but pee a lot and large amounts.

kind regards
Posted Mon, 3 Dec 2012 in Mental Health
Answered by Dr. Chakravarthy Mazumdar 11 hours later

It would have been better if you had mentioned the age.

Since your Urologist had ruled out major diseases I would go with the his diagnosis of Chronic Prostatitis. The symptoms are consistent with this. IT really takes a very long time to completely cure it. Since it is a chronic pain problem the doctors prefer to put on antidepressants as well. The injection you were given could be an antibiotic or a pain killer. Since you are naturally an anxious person you are too much worried and I can understand that. Here I assure you that this is not lifethreatening but it can go for long and I wish you early recovery from this problem.

I would suggest to keep checking your blood glucose and report in a dairy and take it to the doctor during every visit. Stopping medicines for diabetes on your own does not sound to be a good idea for me.

Let me know if you have additional concerns.

Above answer was peer-reviewed by
Follow-up: Having itchy red spots on penis head and frequent urination. What treatment is required? 7 hours later
thank you doctor, my age is 52. 3 years ago they took my appendix out and the scan that time the prostate was normal. but was you think about the white in my urine. I just slept nearly 6 hours and woke up and had a huge pee. first some white in it and second and third, because I pee in a bottle to look had nothing not with the eye. after that 2 stools and when I shower and have a stool all the time I pee a litlle bit and frequently. I think many years already. also itching and weird sensation between the legs. but when I sleep until now no big problems. I also think a lot about it and now even after a eggcup I have to pee. yesterday I had maybe 8/9 liter of water not because of thirst but to make the urine more clear its a neurosis a force to do that. and all the time its a feeling that the bladder is not empty. but it is all the time until a fall asleep. thanks for your advice and diagnosis doctor. if I drink a lot I pee huge amounts. the white could that be a major problem doctor?
kind regards
Answered by Dr. Chakravarthy Mazumdar 54 minutes later

The white in the urine is probably spermatic fluid or the prostatic fibre. The former is more common. There is no problem if you pass out these.

Obviously if you drink more water, the bladder would never be empty and you have the feeling to pee more and the quantity is more. I suggest you not to drink too much of water ( not over 8 glasses a day). You have anxiety neurosis which is adding fuel to the fire. You need to be treated thoroughly for this. The medication can have few effects on the urine.

Let me know if you have additional concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor